# SDR IPXA09M54884

- Difficulty date: February 24, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 294-W3-010 IS NOT ON MRCSSR AND NOT PER SRM CUTOUT DOES NOT MEET MINIMUM REPAIR.  REMOVED DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG 7 VOL 1.
